Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lower back epidural side effects

Premium Questions

Dr. Prasanna Heijebu MD

tingling in left hand. Pain in back of shoulder along with site of cervical epidural is not resolving ... advised cervical spine MRI report revealed disc protrusion betwn c6-7 they given an epidural... View answer

Answered by : Dr. Prasanna Heijebu ( General & Family Physician)
Dr. Praveen Tayal MD

have lower back pain stenosis scolicis arthritic nerve pressure etc have had 9 epideurials many rx that put me to sleep and constipate me capsicine ointment spread esternally really halps but my quality ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.    Prof. Kunal Saha MD

I have had seven different epidural injections in the last two months with very little improvement in pain. I really want to know the side effects of these injections. I also have a lot of arthritis ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Sudhir Kumar MD

stenosis, degenerative disc disease , schmorls node formation, hyperopathy of epidural fat, swelling at endplates l5,s1. Bulging discs. The va affairs says for me to get epidural steroid injections. I... View answer

Answered by : Dr. Sudhir Kumar ( Orthopaedic Surgeon)
Dr.    Muhammad Sareer Khalil MD

Hello, My doctor gave me a prescription for mobic 15 mg for severe lower back pain caused ... to sleep, but it does not help much. Are there side effects of mobic? Is it like take very strong... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)

Public Forum Discussions

Dr. Santosh Mishra MD

hi doctor I had an epidural steroid injection on my lower back, but yesterday I saw the consultant ... lower back spinal and does it cause any problems in the future? ... View answer

Answered by : Dr. Santosh Mishra ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

,shakiness all over my body,weak thighs & lower back,depressed,anxious. Overall not myself mentally ...Hi I ve been taking gabapentin-600 mg. at bedtime- since April after having 2 epidural injections ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Muhammad Faisal Bacha MD

After two epidural injections for back/leg pain I obtained relief from pain with several side effects such as itching, sweats. Also after the second injection I developed IBS and I m wondering ... View answer

Answered by : Dr. Muhammad Faisal Bacha ( Internal Medicine Specialist)
Dr. Rajendra Prasad Shaw MD

What are the side effects of lyrica. I have had chronic back pain for 4 years. I ve had two spine fusions - from L5 to L2 I ve doctored with a specialist with 8 epidurals and 5 SI injections to... View answer

Answered by : Dr. Rajendra Prasad Shaw ( General & Family Physician)
Dr. Manish Tiwari MD

. bid, and Norvasc, 5 mg. daily. I am having frequent episodes of pvc s and moderately severe back pains in the thoracic area, not lower back pains. Should I do something? ... View answer

Answered by : Dr. Manish Tiwari ( General & Family Physician)

Mobile Questions and Answers

Dr. Vaddadi Suresh MD

pain in the back and occasional headache in 10% of people.

Dr. Kaushal Bhavsar MD

Yes, it is due to side effect of the drug. Please hit thanks.

Dr. Arun MD

No it is not a side effect of femilon.